# SDR IPXA09855528

- Difficulty date: January 16, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 9754028501
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 814-F1-12, FUSE EXT SURFACE FS 337-340, L30R, REPAIR DOUBLER HAS MINIMUM FASTENER SPACING LESS THAN 4D.  ACCOMPLISHED NEW REPAIR PER TIMCO REO-G12730 REV A AND UPS EO DC8-533 0-33098A.
